Vol. 4 No. 2 (2020): vol 4, Iss 2, 2020
Articles

A study on some stochastic models in time series

Govindarajan P
Department of Mathematics, Islamiah College (Autonomous), Vaniyambadi 635 752, Tirupattur District, Tamil Nadu India.
Sarala M
Department of Mathematics, Islamiah College (Autonomous), Vaniyambadi 635 752, Tirupattur District, Tamil Nadu India.
Published December 28, 2020
Keywords
  • Characteristic function, Stochastic models, Markovian, Laplace transformation, Bernoulli random variable.
How to Cite
P, G., & M, S. (2020). A study on some stochastic models in time series. Journal of Computational Mathematica, 4(2), 62 of 67. https://doi.org/10.26524/cm81

Abstract

A first order autoregressive model is introduced which is an extension of the EAR(1) process of Gaver and Lewis (1980) if the marginals are exponentially distributed. Discrete version of the model is introduced and studied. Some applications of the models are also mentioned.

Downloads

Download data is not yet available.